advertisement
Question
Posted by: Denise | 2011-01-27

Restless legs &  use of Sedorum

I did some internet research and found a good article where they suggest dat Sedorum with its supplements could assist with my condition. I am at a stage now where I end up walking up and down in the house during the night and finally ending up in tears, and that all due to extreme fatigue.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi D

It may be worth a shot, but you'll battle to find it locally and will probably have to import it. Have you seen a doctor yet? There is a scientific approach to treating RLS and you may find that more beneficial.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011-01-28

Hi D

It may be worth a shot, but you'll battle to find it locally and will probably have to import it. Have you seen a doctor yet? There is a scientific approach to treating RLS and you may find that more beneficial.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement